# SDR 2005FA0000867

- Difficulty date: June 2, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 196K089
- Part serial: 41150464
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT APPEARS THAT THE TIRE WAS DAMAGED IN THE MOLDING PROCESS.  THERE ARE 2 INJURIES IN THE SIDEWALLS OF THE TIRE ALMOST DIRECTLY ACROSS FROM EACH OTHER.  AIR ESCAPES FROM THE TIRE VERY SLOWLY UNTIL THE WEIGHT OF THE AC IS PLACED ON IT, EVEN THEN YOU HAVE TO LISTEN CLOSELY TO HEAR THE AIR ESCAPING.  (K)
